# SDR SWAA2022020769445

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-800
- Aircraft serial: 64800
- Aircraft time: 11,018 hours, 5,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT WILL NOT TEST ; / [01] REMOVED AND REPLACED FOWARD F/A FLASHLIGHT AND BATT REF AMM 25-64-00. OPS CHECK GOOD.
